Robust control for constrained robot manipulators

F. Mnif, E. K. Boukas, M. Saad

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)


In this paper, a robust control law for constrained manipulators with parametric uncertainties is derived. Two schemes are presented; the first, based on The Corless-Leitmann approach, will guarantee ultimate uniform stability of the system, and hence uniform boundedness errors convergence. As a second approach, a class of continuous feedback controls is proposed to guarantee asymptotic stability of the uncertain system. The analysis is based on a theoretical result of asymptotic stability. In this approach, due to the continuity of the control and asymptotic stability of the system, we can achieve acceleration convergence and, thus, constraint force convergence.

Original languageEnglish
Pages (from-to)129-133
Number of pages5
JournalJournal of Dynamic Systems, Measurement and Control, Transactions of the ASME
Issue number1
Publication statusPublished - Mar 1999
Externally publishedYes

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Information Systems
  • Instrumentation
  • Mechanical Engineering
  • Computer Science Applications


Dive into the research topics of 'Robust control for constrained robot manipulators'. Together they form a unique fingerprint.

Cite this